×

Found 323 Documents (Results 1–100)

100
MathJax

Convergence of stabilized \(P_1\) finite element scheme for time harmonic Maxwell’s equations. (English) Zbl 1446.65158

Beilina, Larisa (ed.) et al., Mathematical and numerical approaches for multi-wave inverse problems. Selected papers based on the presentations at the conference, CIRM, Marseille, France, April 1–5, 2019. Cham: Springer. Springer Proc. Math. Stat. 328, 33-43 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Note on the convergence of a finite volume scheme for a second order hyperbolic equation with a time delay in any space dimension. (English) Zbl 1454.65071

Klöfkorn, Robert (ed.) et al., Finite volumes for complex applications IX – methods, theoretical aspects, examples. FVCA 9, Bergen, Norway, June 15–19, 2020. In 2 volumes. Volume I and II. Cham: Springer. Springer Proc. Math. Stat. 323, 315-324 (2020).
PDF BibTeX XML Cite
Full Text: DOI

A new optimal \(L^{\infty}(H^1)\)-error estimate of a SUSHI scheme for the time fractional diffusion equation. (English) Zbl 1454.65074

Klöfkorn, Robert (ed.) et al., Finite volumes for complex applications IX – methods, theoretical aspects, examples. FVCA 9, Bergen, Norway, June 15–19, 2020. In 2 volumes. Volume I and II. Cham: Springer. Springer Proc. Math. Stat. 323, 305-314 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Boundary value problems for degenerate and degenerate fractional order differential equations with non-local linear source and difference methods for their numerical implementation. (Russian. English summary) Zbl 1463.65341

Ufim. Mat. Zh. 11, No. 2, 36-55 (2019); translation in Ufa Math. J. 11, No. 2, 34-55 (2019); erratum ibid. 11, No. 3, 133 (2019).
PDF BibTeX XML Cite
Full Text: DOI MNR

Difference schemes for partial differential equations of fractional order. (Russian. English summary) Zbl 1463.65270

Ufim. Mat. Zh. 11, No. 2, 19-35 (2019); translation in Ufa Math. J. 11, No. 2, 19-33 (2019).
MSC:  65M12 65M15 35R11
PDF BibTeX XML Cite
Full Text: DOI MNR

Locally one-dimensional difference schemes for parabolic equations in media possessing memory. (English. Russian original) Zbl 1448.35324

Comput. Math. Math. Phys. 58, No. 9, 1477-1488 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 9 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software